# SDR RAIA00709022

- Difficulty date: September 17, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 16,308 hours, 11,703 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348940
- Part serial: 98101350
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,023 hours, 12,425 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 5490 - IAD - AFTER TAKEOFF, GOING THRU 15,000 FT, ALL PRESSURE INDICATIONS WENT TO DASHES.  MAINTENANCE REMOVED AND REPLACED DAU NR 2, OPS CHECK GOOD.
